Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 4, Pages 885-888

A simple characterization of commutative H*-algebras

Department of Mathematics, The Catholic University of America, Washington 20064, DC, USA

Received 23 March 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Parfeny P. Saworotnow, “A simple characterization of commutative -algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 4, pp. 885-888, 1999. doi:10.1155/S0161171299228852